A BPE model for the Burgers' equation
We study the BPE (Brownian particle equation) model of the Burgers equation presented in the preceeding article . More precisely, we are interested in establishing the existence and uniqueness properties of solutions using probabilistic techniques.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ogawa Shigeyoshi, 2001. "On a class of SPDEs called Brownian particle equation – Model for nonlinear diffusions," Monte Carlo Methods and Applications, De Gruyter, vol. 7(3-4), pages 321-328, December.
When requesting a correction, please mention this item's handle: RePEc:upf:upfgen:717. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.